# SDR R61A201404200607

- Difficulty date: April 20, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 16,246 hours, 12,921 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Line
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WASTE DRAIN LINES, CLAM SHELLS AND SLEEVES ARE CORRODED.  MX CLEANED WASTE DRAIN LINES AND REPLACED CLAM SHELLS IAW AMM 12-22-01, 38-32-13, PN 19000-086, CLAM SHELLS.
